# SDR SWAA115008

- Difficulty date: July 12, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 25,955 hours, 15,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 5939
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND LT EMERGENCY EXIT DOOR SIDEWALL LIGHT INOP.  REMOVED AND REPLACED BALLAST PER MM.
